# SDR AALA20120211TUL03

- Difficulty date: February 11, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- Aircraft time: 56,962 hours, 35,360 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES ELONGATED IN FLOORBEAM RIGHT SIDE STATION 845 4 INCHES FROM OUTBOARD.  INSTALLED CHANNEL DOUBLERS PER EA MD80-53-021678.
